# SDR DALA14004093769

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY TIE-DOWN TRACK HAS CORROSION ON UPPER SURFACES, BS 787-855, RBL 13. MAINTENANCE R & R TIE DOWN TRACK, IAW SRM 51-40-02.
